# SDR FDEA201605201683

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 65,803 hours, 15,474 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FWD HINGE BRACKET, WING SIDE, LOWER OTBD STUD ATTACH BORE FOUND CORROSION.  CORROSION REWORKED AND FOUND EXCEEDED LIMIT IAW CMM57-44-08.  EXISTING HOLE DIA: 0.709", FINAL HOLE DIA: 0.727" AND MAXIMUM ALLOWABLE HOLE DIA: 0.709".  NEW SHOULDER BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0325538, PT 1, STEP 1B, TITLE: WINGS, FLIGHT SURFACES, EO 1-5750-7-5002.  LT WING, OTBD FLAP INBD HINGE, WING SIDE, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR IAW GMM6-2-100.  REFER TO NR 57503739 FOR WORK DETAILS.
